# SDR SWAA2021072696399

- Difficulty date: July 20, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 73,062 hours, 43,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING; O/B AFT FLAP DELAMINATED ON I/B TRAILING EDGE; TOP AND BOTTOM / [01] REMOVED OUTBOARD AFT FLAP PER M/M 27-51-22; [02] OK TO INSTALL OTBD AFT FLAP REF AMM 27-51-22; [03] REMOVED AND REPLACED RT WING O/B AFT FLAP REF MM 27-51-22
